MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M; TRUNK CABLE

PHILIPS MEDICAL SYSTEMS CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M; TRUNK CABLE
Model Number M1669A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to confirm serial number.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported the damage of the ecg cable due to decontamination product.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The customer reported that they were using surfanios as the decontaminating agent for ecg cables.According to the instructions for use (ifu), surfanios is in the list of prohibited chemicals to clean/decontaminate the ecg cables causing the damage to the cables.The customer was provided with the replacement cables.

Brand Name
CBL 3 LEAD ECG TRUNK, AAMI/IEC 2.7M
Common Device Name
TRUNK CABLE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10100850
Report Number1218950-2020-03148
Device Sequence Number2626119
Product Code MHX
UDI-Device Identifier00884838011632
UDI-Public(01)00884838011632
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1669A
Device Catalogue Number989803145071
Device Lot Number6A X 3
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1